MAUDE Adverse Event Report: SHIRAKAWA OLYMPUS CO., LTD. OES HYSTEROFIBERSCOPE

SHIRAKAWA OLYMPUS CO., LTD. OES HYSTEROFIBERSCOPE
Model Number HYF-XP
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/20/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was returned to olympus for inspection.In addition, the investigation found that the insertion tube surface comes off.Based on the results of the investigation, the most probable causes are possibly due to some kind of stress such as damage or deterioration of parts.The most probable cause of this complaint is expected or random component failure without any design or manufacturing issue.Olympus will continue to monitor the field performance of this device.
 
Event or Problem Description
It was observed that during the evaluation, the oes hysterofiberscope exhibited that the insertion tube surface comes off.There were no reports of patient involvement.

Brand Name
OES HYSTEROFIBERSCOPE
Common Device Name
HYSTEROFIBERSCOPE
Manufacturer (Section D)
SHIRAKAWA OLYMPUS CO., LTD.
3-1 okamiyama
odakura, nishigo-mura,
nishishirakawa-gun, fukushima 961-8 061
JA  961-8061
Manufacturer (Section G)
SHIRAKAWA OLYMPUS CO., LTD.
3-1 okamiyama
odakura, nishigo-mura,
nishishirakawa-gun, fukushima 961-8 061
JA   961-8061
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key24874317
Report Number3002808148-2026-11287
Device Sequence Number18642563
Product Code HIH
UDI-Device Identifier04953170340178
UDI-Public04953170340178
Combination Product (Y/N)N
PMA/510(K) Number
K891451
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberHYF-XP
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/21/2025
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/25/2026
Initial Report FDA Received Date04/14/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/12/2008
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown